Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

celexa?

Has anyone ever tried it? did it work for you?

today is my first day taking it and It's making me feel nauseous. thanks

Answer Question
 
Anonymous

Asked by Anonymous at 10:49 AM on Oct. 6, 2010 in Health

Answers (1)
  • Hey - I started taking it again last weekend. and yes, it will kill your appetite make you nauseous, give you a headache...it gives me what I like to call "brain zaps".

    The good news is after a week or so all of those symptoms go away...what dose are you taking? I have a 20mg pill that i break in half and "ramp up" to a full dose.
    chefronswife

    Answer by chefronswife at 10:55 AM on Oct. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Awareness?

Next question overall (Parenting Debate)
Is it safe for kids to pump gas?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN